# SDR 2A6R20181102001

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: General aviation
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 5,356 hours, 13,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Rt Side
- Part time: 5,356 hours, 13,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER DOOR FRAME FOUND CORRODED.
